MAUDE Adverse Event Report: FUJIFILM Corporation EB-580S; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM Corporation EB-580S; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 08/27/2026, fujifilm healthcare americas corporation became aware of an event involving eb-580s.It was reported that visualization was lost during a procedure.The procedure treatment was delayed to bleeding in a lung.It took ten minutes to find a different room and to get different scope.Per customer, the patient died a few hours after the incident on (b)(6) 2026 due to bleeding in the lung.The visualization was lost on reentry of the scope.Patient was intubated prior to start of procedure.The procedure was not completed after replacing the scope.The bleeding being treated was not the result of the device.Fujifilm healthcare americas corporation is reporting this event, however the cause of death due to existing condition.Ref: fujifilm healthcare americas corporation complaint # (b)(4).

Brand Name
EB-580S
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM Corporation
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key50782620
Report Number1000513161-2026-00026
Device Sequence Number10530039
Product Code EOQ
UDI-Device Identifier14547410400387
UDI-Public(01)14547410400387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/16/2026